Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Took postinor after sexual intercourse. Vaginal bleeding could be effect of pills?

My partner and I administered the use of a condom during intercourse 4 days after my period however it tore and I took Postinor 2 the very next morning now 4 days after we had sexual intercourse using a condom which did not fail us and now the next day I am having vaginal bleeding could this be an effect of the pills? Because I have never before experience bleeding after sexual intercourse
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,
It seems that this might be withdrawal bleeding after taking Postinor 2 tablet.
nothing to worry.
Incidentally intercourse and withdrawal bleeding happen at the same time.
Ok and take care.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor